ON CERTAIN HESSENBERG MATRICES RELATED WITH LINEAR RECURRENCES


KOPARAL S. , ÖMÜR N. , COLAK C. D.

FACTA UNIVERSITATIS-SERIES MATHEMATICS AND INFORMATICS, vol.33, no.2, pp.153-162, 2018 (Journal Indexed in ESCI) identifier

  • Publication Type: Article / Article
  • Volume: 33 Issue: 2
  • Publication Date: 2018
  • Doi Number: 10.22190/fumi1802153k
  • Title of Journal : FACTA UNIVERSITATIS-SERIES MATHEMATICS AND INFORMATICS
  • Page Numbers: pp.153-162

Abstract

In this paper, we present various results for permanents and determinants of some Hessenberg matrices. Also, some special cases for permanents are given.